MathSciNet Relay Station
MathSciNet bibliographic data
MR1722809 (2000i:52002) 52A05
Gardner, R. J.; Giannopoulos, A. A. $p$-cross-section bodies. Indiana Univ. Math. J. 48 (1999), no. 2, 593–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement